Commentarii Mathematici Helvetici


Full-Text PDF (519 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 783–820
DOI: 10.1007/PL00012442

Published online: 2002-12-31

Espaces d'arcs et invariants d'Alexander

G. Guibert[1]

(1) Université de Nice Sophia Antipolis, France

No abstract available for this article.

No keywords available for this article.

Guibert G.: Espaces d'arcs et invariants d'Alexander. Comment. Math. Helv. 77 (2002), 783-820. doi: 10.1007/PL00012442